# SDR 2001F00323

- Difficulty date: July 16, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7411 · Low Tension Coil
- Part: Coil
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MATTER FROM INSIDE THE COIL WAS LEAKING OUT CAUSING ELECTRICITY TO RUN ELSEWHERE, NOT THROUGH COIL.  (M)
